# SDR SWIA202264913

- Difficulty date: January 20, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 45,519 hours, 29,448 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE WING SLAT CANISTER 1-3 HAS SUSPECT CRACKS AT WELD JOINTS (MARKED)     (C-CHECK RO 3/11/2022)    COMPLIED WITH REPAIR ON R/H 1-3 SLAT CANISTER SUPPORT BRACKET REF REO 670-57-42-577 REV Â€“ DATED 2016-12-02. / LEAK CHECK GOOD / COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY.
